Alert archive / California / Small Craft Advisories in 2020
Small Craft Advisory 151, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 27, 2020, 1:47 AM PDT. It took effect at Jul 27, 2020, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2020, 1:47 AM PDT (08:47 UTC)
- In effect from
- Jul 27, 2020, 3:00 PM PDT
- Expired
- Jul 27, 2020, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
287 WHUS76 KMTR 270847 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 147 AM PDT Mon Jul 27 2020 PZZ560-271700- /O.NEW.KMTR.SC.Y.0151.200727T2200Z-200728T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 147 AM PDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-271700- /O.NEW.KMTR.SC.Y.0151.200727T2200Z-200728T1000Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 147 AM PDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-271700- /O.NEW.KMTR.SC.Y.0151.200727T2200Z-200728T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 147 AM PDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
710 WHUS76 KMTR 271455 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 755 AM PDT Mon Jul 27 2020 PZZ560-271600- /O.CAN.KMTR.SC.Y.0151.200727T2200Z-200728T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 755 AM PDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... FORECAST WINDS AND WAVES NO LONGER EXPECTED TO REACH SMALL CRAFT CRITERIA. $$ PZZ565-271600- /O.CAN.KMTR.SC.Y.0151.200727T2200Z-200728T1000Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 755 AM PDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... FORECAST WINDS AND WAVES NO LONGER EXPECTED TO REACH SMALL CRAFT CRITERIA. $$ PZZ530-272300- /O.CON.KMTR.SC.Y.0151.200727T2200Z-200728T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 755 AM PDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
413 WHUS76 KMTR 272106 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 206 PM PDT Mon Jul 27 2020 PZZ530-280515- /O.CON.KMTR.SC.Y.0151.200727T2200Z-200728T0400Z/ /O.NEW.KMTR.SC.Y.0152.200728T2200Z-200729T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 206 PM PDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT TUESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
504 WHUS76 KMTR 280326 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 826 PM PDT Mon Jul 27 2020 PZZ530-281130- /O.CON.KMTR.SC.Y.0151.000000T0000Z-200728T0400Z/ /O.CON.KMTR.SC.Y.0152.200728T2200Z-200729T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 826 PM PDT Mon Jul 27 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT TUESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 26, 10:09 PM PDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 26, 10:09 PM PDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1009 PM PDT Sun Jul 26 2020
.SYNOPSIS...Fair weather conditions on Sunday looks to continue for
Monday as well as seasonable conditions prevail across the Bay Area
through Tuesday. Widespread low clouds are forecast each night and
into the early morning hours each day. A brief, slight cooling
Wednesday is followed by a minor warming trend for inland areas late
in the work week and into the weekend.
&&
.DISCUSSION...as of 09:03 PM PDT Sunday...Most of the region saw
clear skies Sunday afternoon, as stratus clouds stayed confined to
the coast as the marine layer remains around 2000 feet, based on the
Fort Ord Profiler. Modest warming this afternoon provided
temperatures mostly in the 70s and low 80s, but there were pockets
of 90s, like in Pinnacles National Park and Livermore. Winds
became breezy in the afternoon, but remained onshore and will
taper off over night. With a weak N/S pressure gradient between
the San Francisco Airport and Arcata, stratus clouds are expected
to once again make their way across the Bay Area and the Central
Coast.
The upper level low that is steering our weather pattern moves very
little day-to-day; therefore, seasonable weather with similar
temperatures and overnight/early morning stratus is forecast through
Tuesday. By late Tuesday into Wednesday, it moves inland allowing
for increased onshore flow and cooler temperatures.
But that cool down will be brief. An upper level ridge rebuilds over
the Desert Southwest on Thursday, allowing temperatures to increase.
However, there will be another upper level trough moving in to the
Pacific Northwest at the same time. While a warming trend is
expected for the end of the week and into the weekend, the northern
trough will limit the expanse and intensity of the warming. Coastal
areas will likely remain in the upper-60s and 70s, with inland areas
reaching the 80s and into the 90s. Winds will remain onshore through
the week with traditional afternoon breezy conditions.
&&
.AVIATION....AVIATION...as of 4:59 AM Monday...The marine layer
remains about 1200 to 1500 feet deep. This is keeping the marine
clouds confined to the coastal airports with the farther inland
areas remaining clear. VFR conditions are expected by mid to late
morning at the coastal airports. Tonight stratus is expected to
return late this evening and coverage is expected to be similar to
this morning.
Vicinity of KSFO...MVFR. Satellite imagery is depicting stratus
slowly filling in much of SF Bay this morning. This is bringing MVFR
to IFR CIGS. These are expected to scatter out and become VFR around
1730Z. Onshore winds will bring the potential for stratus again
tonight bringing MVFR conditions after 09Z. This is expected to
bring a brief period MVFR to IFR ceilings before scattering after
daybreak.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...Ceilings are right on the border of IFR and
LIFR this morning. VFR will return by late morning and afternoon.
Confidence is low on the timing of this and it could remain in place
longer than expected. This evening IFR conditions are expected to
return by 06Z.
&&
.MARINE...as of 09:00 PM PDT Sunday...Surface high pressure over
the eastern Pacific will result in onshore winds through the
period. Breezy afternoon and evening winds are anticipated over
the San Francisco Bay around the Golden Gate and through the
Delta. Short period northwest swell will mix with a longer period
southerly swell.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...None.
PUBLIC FORECAST: DK
AVIATION: WFO Eureka...MK
MARINE: Canepa
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 2:06 PM PDT | Small Craft Advisory | MTR | 31 hr |
Nearby
Small Craft Advisories in California, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.